MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation report was provided by the service provider on 10/27/2020 and confirmed the reported issue.The administration set cassette connector was broken in half, indicating the pump was still engaged to the cassette when force was applied at an angle to the side of the pump at the tubing connection site, causing the connector to snap.Also, the blue priming spacer which should be removed from the cassette by the user during setup was twisted off and broken, indicating user training error.
 
Event or Problem Description
On 10/14/2020, a distributor of infutronix reported the following on behalf of an end user : "received an email from (b)(6) that there was a leaking pain pump." a patient was involved.The contract manufacturer of the affected device is podo xingda ((b)(4)) medical co.Ltd.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA
MDR Report Key10820404
Report Number3011581906-2020-00067
Device Sequence Number14328083
Product Code FPA
UDI-Device Identifier00817170020017
UDI-Public00817170020017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHS-001
Device Catalogue NumberHS-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1